CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
heater5000 Views: 75,621
Published: 14 years ago
 
This is a reply to # 1,028,559

Re: IUD removed...When do side effects go away?


Hi Kabel!

Good to hear from you friend! I am glad you got your saliva test, YEAH!!! When I went to the pharmacy they gave me a take home saliva test and they did tell me to test on day 21. Nov. 5th is my day 21 so I wasn't very happy to have to wait any longer but the pharmacist assured me this would help with a more accurate test! I am so happy you finally got your cream! Can't believe the postal service lost it on you!!!!!!! Well the important thing is you have it now and it will hopefully help your body rebalance! Glad your numbness is better friend. I do hope this is gone for good. It sure seems like these side effects can be so stubborn. Sorry to see you are still having the hair loss too. I do hope this does start to get better for you. Have the headaches stayed away? How is your bleeding? It sounds like you are doing a lot to help your body out, with the herbs(so great they help with cholesterol:)) and the exercise. This can only help things I would think!!!! Please do continue to update us friend! I am so glad your friend was able to get to the hospital in time! How is she doing now? That must have been a terrifying ordeal! Will she be able to get some immediate help with the hormone balances to help prevent any further damage? Hope so much that she is better soon!


Thanks for asking how I am feeling! My worst symptoms right now are vertigo(though this has gotten much better), bloating, and another pop up one heart palpitations. I was diagnosed with an arythmia of all things. I have never had any heart problems and certainly not an arythmia so not sure if this is anything to worry about but of course am following up with the doc just in case. My body is sure out of sorts. I wanted to share something I found while on a web search for sudden bloating. I did not experience any weight gain on Mirena or afterwards but all of a sudden I experienced severe bloating in my middle and am definitely not pregnant and definitely not any cancer concerns. Before my last period I got bloated a bit like I always do and waited for it to subside after my period but it didn't. I think the following info is why I am experiencing this annoying side effect and thought I would share it with you and see what you think.
________________________________________________________________________________
(excerpt from
http://www.hormonewell.com/weight_loss.htm)


In addition, too much estrogen causes tissues around the abdominal area to retain water, or bloat. In younger women, this bloating is most noticeable around their menstrual cycle when their progesterone levels naturally drop to precipitate menstruation. As women age and their progesterone levels do not cycle back up during the month, then the resulting estrogen dominance causes the bloating to be a constant issue. This uncomfortable feeling is eliminated when progesterone balances the estrogen. Progesterone then acts as a natural diuretic, thereby reducing the bloating.
_______________________________________________________________________________




I thank you friend for your kindness! We will all indeed come through this nightmare Mirena experience and I sure hope its sooner and not later!:) I will always come here and try to give HUGS when they are needed and lend my support however I can! I care so much about everyone here and will always care what happens to you friend and all of our friends!!! When I read what you posted about my unconditional love I smile and think "right back at you friend":)! You are so awesome and I am so thankful for your incredible support not only to me but to everyone on here!Take care friend and truly hope you are well soon!!!! Big Hugs back to you!!!! Love Heater












 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

5.523 sec, (2)